RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 120, Number 5, Pages 967–969 (Mi dan23148)  

This article is cited in 3 scientific papers (total in 4 papers)

MATHEMATICS

A proof of some asymptotic formulas for solutions of differential equations involving a small parameter

E. F. Mishchenko, L. S. Pontryagin


Full text: PDF file (399 kB)

Bibliographic databases:
Received: 06.03.1958

Citation: E. F. Mishchenko, L. S. Pontryagin, “A proof of some asymptotic formulas for solutions of differential equations involving a small parameter”, Dokl. Akad. Nauk SSSR, 120:5 (1958), 967–969

Citation in format AMSBIB
\Bibitem{MisPon58}
\by E.~F.~Mishchenko, L.~S.~Pontryagin
\paper A proof of some asymptotic formulas for solutions of differential equations involving a small parameter
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 120
\issue 5
\pages 967--969
\mathnet{http://mi.mathnet.ru/dan23148}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0104034}
\zmath{https://zbmath.org/?q=an:0086.07304}


Linking options:
  • http://mi.mathnet.ru/eng/dan23148
  • http://mi.mathnet.ru/eng/dan/v120/i5/p967

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. D. Glyzin, “Relaksatsionnye kolebaniya elektricheski svyazannykh neiropodobnykh ostsillyatorov s zapazdyvaniem”, Model. i analiz inform. sistem, 17:2 (2010), 28–47  mathnet  elib
    2. D. V. Anosov, S. M. Aseev, R. V. Gamkrelidze, S. P. Konovalov, M. S. Nikol'skii, N. Kh. Rozov, “Evgenii Frolovich Mishchenko (on the 90th anniversary of his birth)”, Russian Math. Surveys, 67:2 (2012), 385–402  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. A. Yu. Kolesov, N. Kh. Rozov, “Self-excited wave processes in chains of diffusion-linked delay equations”, Russian Math. Surveys, 67:2 (2012), 297–343  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. A. Yu. Kolesov, N. Kh. Rozov, “Discrete autowaves in systems of delay differential–difference equations in ecology”, Proc. Steklov Inst. Math., 277 (2012), 94–136  mathnet  crossref  mathscinet  isi  elib  elib
  • Number of views:
    This page:79
    Full text:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020